MAUDE Adverse Event Report: LifeScan Europe GMBH OneTouch Verio Flex; Glucose Monitoring Sys/Kit

LifeScan Europe GMBH OneTouch Verio Flex; Glucose Monitoring Sys/Kit
Model Number 024044
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Hypoglycemia (1912)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, the patient contacted lifescan (lfs), alleging that their onetouch verio flex meter read inaccurately high compared to another meter.The complaint was classified based on the customer care agent (cca) documentation, since the patient was unable to be reached by phone for additional information.It was not reported when the alleged meter inaccuracy began.The patient claimed obtaining a blood glucose reading of ¿161 mg/dl¿ with the subject meter compared to an unspecified reading on another onetouch meter.It was not reported if the patient took any action regarding their usual diabetes management as a result of the alleged issue.The patient reported that they were hospitalized for a week because their ¿sugar dropped¿, claiming the subject meter was displaying high readings when they were low.No further event details were provided.It was not reported what treatment the patient received.At the time of troubleshooting, the cca noted the test strip vial was intact, and the test strips had been stored correctly and were not expired or opened past their discard date.The cca noted the patient did not have control solution available to perform a quality control test.This complaint is being reported because the patient reportedly was hospitalized due to an acute complication of diabetes while using the product.There is insufficient information, including treatment and clear temporal relationship, to rule out the contribution of the subject meter to the event.
 
Additional Manufacturer Narrative
A device history record review was performed on the subject meter lot.The review did not identify anything that could adversely impact product performance or function.Similar complaints for this issue were trended including the reported meter.It was concluded that the number of complaints for the meter did not breach thresholds indicative of a systemic issue.In addition, similar complaints for this issue were trended for the test strip lot.It was concluded that the number of complaints for the lot did not breach thresholds indicative of a systemic issue.

Brand Name
OneTouch Verio Flex
Common Device Name
Glucose Monitoring Sys/Kit
Manufacturer (Section D)
LifeScan Europe GMBH
dammstrasse 19
zug 6300
SZ  6300
Manufacturer (Section G)
LifeScan Scotland
beechwood park north
inverness IV2 3 ED
UK   IV2 3ED
Manufacturer Contact
simon palmer
beechwood park north
inverness IV2 3-ED
UK   IV2 3ED
+044()1463382112
MDR Report Key50360201
Report Number3008382007-2026-00014
Device Sequence Number12277732
Product Code NBW
UDI-Device Identifier00353885011839
UDI-Public00353885011839
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number024044
Device Catalogue Number024-044
Device Lot NumberZ2505017X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown